# SDR AU971519

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 51410059
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TORQUE LINK SEPARATED AT THE CENTRE HINGE POINT. THE CENTRE HINGE BOLT COMPLETE WITH NUT, SPLIT PIN, BUSHES AND WASHERS PULLED THROUGH THE LOWER TORQUE LINK. SUSPECT CAUSED BY WORN BUSHES AND/OR IMPROPER SHIMMING OF THE CENTRE HINGE POINT.
